# SDR ASAA2018061855076

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 29,273 hours, 8,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT WAS INOPERATIVE,  AFT OF LEFT AFT OVERWING EXIT.  ACFT GROUNDED. REMOVED AND REPLACED POWER SUPPLY M1670,  OPS CHECKED GOOD IAW AMM 33-15-06.
